# SDR MALA964858

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3214 - ON APPROACH TO MSP, THE LT GEAR INTRANSIT LIGHT FAILED TO ILLUMINATE DURING GEAR EXTENSION.  ALL OTHER GEAR INDICATIONS WERE NORMAL.  MAINTENANCE REPLACED THE LT MLG UPLIMIT AND BOTH DOWNLOCK SWITCHES.  SYSTEM OPERATED SATISFACTORILY.  (X)
